# SDR CALA9802163

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bearing
- Part number: 273N40042
- Condition: Failed
- Location: Lt Mlg Actuator
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE GEAR LIGHT ON FORWARD PANEL AND GEAR DISAGREE ON EICAS ACTIVATED AFTER TAKEOFF.  THE GEAR WAS CYCLED AND NORMAL INDICATIONS WERE RECEIVED.  THE FLIGHT WAS CONTINUED TO EWR WHERE IT LANDED WITHOUT FURTHER PROBLEM.  TROUBLESHOOTING FOUND THE LT MLG ALTERNATE UPLOCK RELEASE ACTUATOR HEAD END AND ROD END BEARINGS BINDING.  THE LT MLG ALTERNATE UPLOCK RELEASE ACTUATOR WAS REMOVED AND REPLACED IAW MM 32-35-0.  A GEAR SWING WAS PERFORMED IN NORMAL AND ALTERNATE WITH NO DEFECTS FOUND.
